# SDR SWAA2019042631914

- Difficulty date: March 27, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, R/H CARGO TIE DOWN IS CRACKED IN THE SADDLE BS 747, WL155, RBL13.84         REMOVED AND REPLACED CRACKED R/H CARGO TIE DOWN  SRM
